# SDR IPXA2018092654364

- Difficulty date: August 23, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B0971515
- Condition: Corroded
- Location: Bs 889.15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ANGLE OF THE NR 1 RAM AIR DUCT INLET, FWD AREA NEAR BS 899.15.  REPAIRED IAW SRM 51-40-02-0G, REV 83.01.
